MAUDE Adverse Event Report: STRYKER GMBH DISTAL ANTEROLATERAL TIBIA PLATE, R PANGEA TIBIA PLATING SYSTEM 2.7/3.5MM, 189MM; PLATE, FIXATION, BONE

STRYKER GMBH DISTAL ANTEROLATERAL TIBIA PLATE, R PANGEA TIBIA PLATING SYSTEM 2.7/3.5MM, 189MM; PLATE, FIXATION, BONE
Catalog Number 540530
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "the surgeon was using plate 540530 (right 10 hole pangea distal anterolateral plate) when the incident occurred.The he drilled the hole using the variable angle drill guide.Once he placed the screw, it went below the screw hole (3.5 locking screw in a 3.5mm hole) and became stuck.He tried multiple times to remove the screw, but unfortunately was unable.He ended up having to use the midas rex to remove the screw.".
 
Additional Manufacturer Narrative
The device will not be returned.When additional information becomes available, it will be provided in a supplemental report.

Brand Name
DISTAL ANTEROLATERAL TIBIA PLATE, R PANGEA TIBIA PLATING SYSTEM 2.7/3.5MM, 189MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23317239
Report Number0008031020-2025-01937
Device Sequence Number17356493
Product Code HRS
UDI-Device Identifier07613327611748
UDI-Public07613327611748
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number540530
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown